Schematic eye with a gradient-index lens and aspheric surfaces

Siedlecki, Damian , Kasprzak, Henryk and Pierscionek, Barbara K. (2004) Schematic eye with a gradient-index lens and aspheric surfaces. Optics Letters, 29(11), pp. 1197-1199. ISSN (print) 0146-9592

Full text not available from this archive.
Item Type: Article
Research Area: Allied health professions and studies
Physics
Faculty, School or Research Centre: Faculty of Science, Engineering and Computing
Depositing User: Davina Omar
Date Deposited: 19 Mar 2012 19:22
Last Modified: 19 Mar 2012 19:22
URI: http://eprints.kingston.ac.uk/id/eprint/22441

Actions (Repository Editors)

Item Control Page Item Control Page